JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REGULARITY AND GREEN`S RELATIONS ON SEMIGROUPS OF TRANSFORMATION PRESERVING ORDER AND COMPRESSION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REGULARITY AND GREEN`S RELATIONS ON SEMIGROUPS OF TRANSFORMATION PRESERVING ORDER AND COMPRESSION
Zhao, Ping; Yang, Mei;
  PDF(new window)
 Abstract
Let $[n]
 Keywords
order-preserving transformations;compression-preserving transformations;Green`s relations;
 Language
English
 Cited by
1.
COREGULARITY OF ORDER-PRESERVING SELF-MAPPING SEMIGROUPS OF FENCES,;;

대한수학회논문집, 2015. vol.30. 4, pp.349-361 crossref(new window)
2.
REGULARITY OF TRANSFORMATION SEMIGROUPS DEFINED BY A PARTITION,;;

대한수학회논문집, 2016. vol.31. 2, pp.217-227 crossref(new window)
1.
COREGULARITY OF ORDER-PRESERVING SELF-MAPPING SEMIGROUPS OF FENCES, Communications of the Korean Mathematical Society, 2015, 30, 4, 349  crossref(new windwow)
2.
Regular subsemigroups of the semigroups of transformations preserving a fence, Asian-European Journal of Mathematics, 2016, 09, 01, 1650003  crossref(new windwow)
3.
REGULARITY OF TRANSFORMATION SEMIGROUPS DEFINED BY A PARTITION, Communications of the Korean Mathematical Society, 2016, 31, 2, 217  crossref(new windwow)
 References
1.
P. M. Catarino and P. M. Higgins, The monoid of orientation-preserving mappings on a chain, Semigroup Forum 58 (1999), no. 2, 190-206. crossref(new window)

2.
J. A. Green, On the structure of semigroups, Ann. of Math. (2) 54 (1951), 163-172. crossref(new window)

3.
K. D. Jr. Magill and S. Subbiah, Green's relations for regular elements of semigroups of endomorphisms, Canad. J. Math. 26 (1974), 1484-1497. crossref(new window)

4.
K. D. Jr. Magill and S. Subbiah, Green's relations for regular elements of sandwich semigroups. I. General results, Proc. London Math. Soc. (3) 31 (1975), no. 2, 194-210. crossref(new window)

5.
K. D. Jr. Magill and S. Subbiah, Green's relations for regular elements of sandwich semigroups. II. Semigroups of continuous functions, J. Austral. Math. Soc. Ser. A 25 (1978), no. 1, 45-65. crossref(new window)

6.
H. S. Pei, Regularity and Green's relations for semigroups of transformations that preserve an equivalence, Comm. Algebra 33 (2005), no. 1, 109-118. crossref(new window)

7.
H. S. Pei, L. Sun, and H. C. Zhai, Green;s relations for the variants of transformation semigroups preserving an equivalence relation, Comm. Algebra 35 (2007), no. 6, 1971- 1986. crossref(new window)

8.
H. S. Pei and D. Y. Zou, Green's equivalences on semigroups of transformations preserving order and an equivalence, Semigroup Forum 71 (2005), no. 2, 241-251. crossref(new window)

9.
L. Sun and H. S. Pei, Green's relations on semigroups of transformations preserving two equivalence relations, J. Math. Res. Exposition 29 (2009), no. 3, 415-422.

10.
L. Sun, H. S. Pei, and Z. X. Cheng, Regularity and Green;s relations for semigroups of transformations preserving orientation and an equivalence, Semigroup Forum 74 (2007), no. 3, 473-486. crossref(new window)

11.
A. Umar, On the semigroups of order-decreasing finite full transformations, Proc. Roy. Soc. Edinburgh Sect. A 120 (1992), no. 1-2, 129-142. crossref(new window)